# SDR SWAA2024103154326

- Difficulty date: October 29, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 23,218 hours, 11,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN LEFT SIDE EMERGENCY LIGHTS DO NOT ILLUMINATE<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT M2335 AND BATTERY PACK AND POWER SUPPLY AT M1672; OPS CHECK GOOD PER AMM 33-51-06
